# SDR QXEA2024101700242

- Difficulty date: October 9, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 13,649 hours, 9,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA ON RH INBOARD FLOOR SEAT TRACK AT FRAME 17. REMOVED AND REPLACED RH IB FLOOR SEAT TRACK BETWEEN FR 12-20 REF SRM 51-40-08.
